# SDR GAIA9727

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, RTHE FOLLOWING LEVEL 2 CORROSIION ITEMS WERE NOTED W/C 79538.  SEAT TRACK AT STA 1120 LBL 44.0. REFERENCE OPERATOR CONTROL NR 97ZZZX 2417 THROUGH 97ZZZX2419.  (X)
